# SDR QXEA9800838

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Strut
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT ENGINE THRUST STRUT HAS CORROSION IN SPOTS AROUND CIRCUMFERENCE TUBE IN STUBWING BY SLEEVE.  REPAIRED IAW HORIZON AIR EA 4-71-82.
